Winter Storm, Taylor
- When
- February 1, 11:00 AM CST to 11:59 PM CST
- Where
- Taylor forecast zone
- Property damage
- $5,000
- Reported by
- COOP Observer
- Coordinates
- 40.737, -94.696 (the zone’s center; the record gives no point)
S. on January 31st into the 1st.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
A powerful storm system moved into the southwest U.S. on January 31st into the 1st. The system moved east-northeast across the southern U.S. on the 1st into early the 2nd. Surface low pressure developed over west Texas. The low tracked across Arkansas and eventually through the Ohio River Valley. A considerable amount of moisture was drawn north into the storm system. A very large shield of precipitation developed to the north of the low pressure track. The main deformation zone was nearly 4 degrees wide, covering a large part of the mid section of the country. Snow spread north into Iowa during the afternoon of the 1st and picked up in intensity rapidly during the late afternoon and early evening hours. The low pressure system deepened rapidly as well. A strong pressure gradient was in place over the state. As the low crossed extreme southern Illinois, the pressure dropped to about 995 mb. At the same time a high pressure of nearly 1050 mb was located over western North Dakota. Winds increased rapidly during the evening with sustained winds of 25 to 35 MPH across most of the state. Winds gusted to 50 MPH southwest into west central Iowa. The combination of falling snow and strong winds dropped visibility to around 1/4 mile at times for several hours. Whiteout conditions were reported in some rural areas. Roads became impassible in places, and treacherous everywhere. A few highways were closed as they drifted shut, however most of the main highways remained open, including Interstate 80. Numerous businesses and nearly all schools closed by the afternoon of the 1st and remained closed on the 2nd. Snowfall amounts of 4 to 8 inches were common across the area, with heavier snow falling farther east. The same event is also listed in Stormdata as the 01-02 February Blizzard for central and southeast Iowa.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Feb 1, 5:49 AM CST, 5 hours 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 549 AM CST TUE FEB 1 2011 ...MAJOR WINTER STORM WITH BLIZZARD CONDITIONS EXPECTED TO AFFECT MUCH OF IOWA FROM THIS AFTERNOON THROUGH WEDNESDAY MORNING... .SHORT TERM /TODAY/... THERE WILL BE A LULL IN THE ACTIVITY THIS MORNING WITH ONLY LIGHT SNOW OR FLURRIES IN CENTRAL AND SOUTHERN AREAS AND LITTLE PCPN IN THE NORTH. WINDS HOWEVER...WILL CONTINUE TO INCREASE DURING THE MORNING AS STORM INTENSIFIES ACRS THE SOUTHERN US. SNOW WILL BEGIN TO BE BLOWN ALONG THE SURFACE DURING THE MORNING AND PASSES OVER ROADS AND HIGHWAYS. ARRIVAL OF THE PCPN FROM THE SECOND STORM SHOULD BE AROUND MIDDAY AND EXPAND NORTHEAST ACRS A GOOD PORTION OF CENTRAL IOWA. FORCING MOSTLY ASSOCIATED WITH MID LEVEL QG DYNAMICS WITH MOST OF THE LOW LEVEL WAA REMAINING WELL TO THE SOUTH. SNOW WILL BE HEAVIEST IN OUR SOUTHEAST NEAR KOTM WITH SNOWFALL RATES OF 1 TO 2 INCHES AN HOUR BY LATE AFTERNOON. MODELS NOT AS SCARY WITH AMOUNTS AS LAST NIGHTS RUNS BUT STILL PLENTY WILL FALL BY THIS EVENING. SOUNDINGS INDICATE STRONGEST WINDS THIS AFTERNOON INTO THE EARLY EVENING WITH LOW LEVEL ADIABATIC LAYER PUSHING WINDS UPWARD WITH GUSTS OF 40 TO 45 MPH POSSIBLE IN THE SOUTHEAST QUARTER OR SO OF THE FORECAST AREAS. CERTAINLY NEAR BLIZZARD TO BLIZZARD CONDITIONS WILL BE POSSIBLE BY MID AFTERNOON INTO THE EVENING IN THE WARNED AREA. SNOWFALL THIS MORNING WILL BE VERY LIMITED BUT INCREASE RAPIDLY THIS AFTERNOON WITH 2 TO 5 NEW INCHES OF SNOW IN THE WARNED AREA WITH HEAVIEST AMOUNTS NEAR BLOOMFIELD AND OTTUMWA. .LONG TERM /TONIGHT THROUGH MONDAY/... INITIALLY ALL EYES ARE ON THE APPROACHING MAJOR WINTER STORM WHICH WILL BE AFFECTING OUR AREA THROUGH TONIGHT. THERE SEEMS TO BE GOOD MODEL CONSENSUS ON THE OVERALL TRACK AND STRENGTH OF THE LOW AS IT MOVES QUICKLY BY TO OUR SOUTHEAST...WITH A LARGE PRECIP SHIELD COVERING VIRTUALLY OUR ENTIRE AREA TONIGHT AND THE HIGHEST AMOUNTS COMING IN OUR SOUTHEASTERN COUNTIES. ALSO HAVE HIGH CONFIDENCE IN STRONG AND GUSTY WINDS OVERNIGHT WHICH WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING OF SNOW AND REDUCED VISIBILITIES...ESPECIALLY IN OUR SOUTHEAST WHERE HEAVIER SNOW IS LIKELY TO BE FALLING PARTICULARLY THIS EVENING. THUS THE BLIZZARD WARNING APPEARS WELL PLACED AND TIMED AND WILL MAKE NO CHANGES TO IT FOR THIS ISSUANCE. ONLY POINT OF REAL UNCERTAINTY REGARDING FORECAST OF THIS STORM FOR TONIGHT IS SNOWFALL AMOUNTS...AS THERE ARE SIGNIFICANT DISCREPANCIES AMONG VARIOUS QPF FORECASTS AND LARGE DIFFERENCES IN SNOW RATIOS. HOWEVER...MOST MODELS YIELD TIME SECTIONS WITH A DEEP SNOW GROWTH LAYER AND QUITE A BIT OF FORCING ESPECIALLY IN THE 00Z-04Z TIMEFRAME TONIGHT...LIKELY RESULTING IN SNOW RATIOS OF 18 TO 20 AT TIMES IN THE SOUTHEAST. THIS MAKES THE QPF FORECAST EVEN MORE SENSITIVE IN TERMS OF ITS EFFECT ON FORECAST SNOWFALL AMOUNTS. THE ECM CONTINUES TO BE VERY ROBUST WITH ITS QPF FORECAST TONIGHT...CONSIDERABLY MORE SO THAN ANY OTHER MODEL IN THE SUITE. HAVE TAPERED OFF OUR QPFS A BIT IN DEFERENCE TO THE REST OF THE GUIDANCE ENVELOPE BUT THIS STILL LEAVES OVERNIGHT ACCUMULATIONS OF 6 TO 10 INCHES ACROSS OUR SOUTHEAST...AND REGARDLESS OF PRECISE AMOUNTS THE STRONG WINDS ARE LIKELY TO RESULT IN WIDESPREAD CRIPPLING TRAVEL CONDITIONS ACROSS THAT AREA. FURTHER NORTHWEST...ANY ADDITIONAL SNOWFALL TONIGHT WILL BE LIGHT AND THE PRIMARY HAZARD WILL TRANSITION TO DANGEROUS WIND CHILLS BY MIDNIGHT. CURRENT FORECAST CALLS FOR WIND CHILL VALUES AS LOW AS 30 TO 35 BELOW ZERO AROUND ESTHERVILLE BY EARLY WEDNESDAY MORNING. THUS HAVE CUT PORTIONS OF THE WINTER WEATHER ADVISORY SHORT AT 06Z TONIGHT TO REPLACE THEM WITH A WIND CHILL ADVISORY...AND HAVE ISSUED A WIND CHILL WARNING IN OUR FAR NORTHWEST BEGINNING AT 03Z THIS EVENING. THE SNOW SHOULD MOVE OFF TO THE EAST QUICKLY ON WEDNESDAY MORNING...BUT WITH DANGEROUS WIND CHILLS CONTINUING IN THE NORTH AND NORTHWEST THROUGH AROUND NOON...FOLLOWED BY HIGH PRESSURE MOVING TO OUR SOUTHWEST ON WEDNESDAY AFTERNOON AND EVENING RESULTING IN LIGHTENING WINDS AND VERY COLD TEMPERATURES. FROM THURSDAY INTO FRIDAY HOWEVER...WE WILL SEE A RAPID RETURN OF SOUTHWESTERLY SURFACE FLOW AND WARM AIR ADVECTION BRINGING A NOTABLE WARMING TREND FOR THE END OF THE WEEK. HEADING TOWARD THE WEEKEND THE PROGNOSTIC MODELS GRADUALLY DIVERGE...BUT THERE IS CONSENSUS FOR A WEAKER DEEP LAYER TROUGH BRINGING A WEAK SURFACE TROUGH WITH NO REAL ASSOCIATED COLD AIR ADVECTION THROUGH THE AREA SOMETIME AROUND FRIDAY NIGHT. AT THIS TIME IT IS DIFFICULT TO GAGE PRECIP CHANCES WITH THIS FROPA...SO HAVE KEPT SLIGHTS IN TO ACCOUNT FOR IT. IN FACT VERY LITTLE FORECAST CHANGE TO TEMPS OR PRECIP WERE MADE FROM WEDNESDAY NIGHT THROUGH THE WEEKEND. && .AVIATION...01/12Z VFR CONDITIONS HAVE ENTERED INTO NORTHERN IA AS DRIER AIR HAS LIFTED CEILINGS THERE. ELSEWHERE...MVFR TO IFR CONDITIONS PERSIST INTO CENTRAL AND SOUTHERN IA WHERE LIGHT SNOW CONTINUED. INTENSE SYSTEM TO THE SOUTH WILL MOVE NORTHWARD WITH SNOW SPREADING BACK INTO IOWA DURING THE DAY. WIDESPREAD IFR/LIFR CONDITIONS WILL MOVE INTO MOST LOCATIONS BY AFTERNOON WITH BLIZZARD CONDITIONS IN KDSM/KOTM AND POSSIBLY KALO. NORTH WINDS AT 20 TO 30KTS AND GUSTS TO 35KTS WILL BE COMMON BY LATE AFTERNOON INTO THE EARLY EVENING AS THE STORM PASSES SOUTHEAST OF THE STATE. SOME IMPROVEMENT IS SEEN LATE TONIGHT AS WINDS BEGIN TO GRADUALLY WEAKEN BUT WIDESPREAD MVFR TO IFR CONDITIONS WILL PERSIST WITH LOW CIGS AND BLOWING SNOW AT MOST LOCATIONS. && .DMX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR ADAIR-ADAMS- APPANOOSE-AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE-DALLAS- DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA- TAYLOR-UNION-WAPELLO-WARREN-WAYNE. BLIZZARD WARNING FROM NOON TODAY TO NOON CST WEDNESDAY FOR APPANOOSE-BLACK HAWK-CLARKE-DAVIS-DECATUR-GRUNDY-JASPER-LUCAS- MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO- WARREN-WAYNE. WINTER STORM WARNING FROM NOON TODAY TO NOON CST WEDNESDAY FOR ADAIR-ADAMS-AUDUBON-BOONE-BREMER-BUTLER-CASS-DALLAS-GREENE-GUTHRIE- HARDIN-MADISON-RINGGOLD-TAYLOR-UNION. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR EMMET- KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO. WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CALHOUN- CARROLL-CERRO GORDO-CRAWFORD-FRANKLIN-HAMILTON-HANCOCK-HUMBOLDT-SAC- WEBSTER-WORTH-WRIGHT. WIND CHILL WARNING FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY FOR EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY FOR CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-FRANKLIN-HAMILTON-HANCOCK- HUMBOLDT-SAC-WEBSTER-WORTH-WRIGHT. && SHORT TERM...LEE LONG TERM...COGIL AVIATION...COGIL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 430 AM CST TUE FEB 1 2011 IAZ004>007-015>017-023>026-033>036-044-045-021200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL- 430 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IS EXPECTED AT TIMES TODAY AND TONIGHT...AND INCREASING NORTHERLY WINDS WILL BEGIN TO PRODUCE SOME SHALLOW BLOWING SNOW. BITTER COLD AIR WILL SURGE INTO THE AREA TONIGHT...BRINGING DANGEROUS WIND CHILLS OF 30 TO 35 BELOW ZERO BY EARLY WEDNESDAY MORNING. A WINTER WEATHER ADVISORY...WIND CHILL ADVISORY...AND WIND CHILL WARNING ARE IN EFFECT FOR PORTIONS OF THE AREA AT VARIOUS TIMES THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND CHILL ADVISORY AND WIND CHILL WARNING ARE IN EFFECT THROUGH WEDNESDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. DANGEROUS WIND CHILLS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL MEASUREMENTS ARE REQUESTED AND EXTREMELY HELPFUL. IAZ027-028-037-046-047-057>059-070>072-081-082-092-093-021200- BUTLER-BREMER-HARDIN-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 430 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT MODERATE TO HEAVY SNOWFALL IS EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. INCREASING NORTHERLY WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW ALONG WITH VERY LIMITED VISIBILITIES...WITH DANGEROUS NEAR BLIZZARD CONDITIONS POSSIBLE AT TIMES. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE ALSO LIKELY LATER TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE AREA THIS MORNING. A WINTER STORM WARNING IS THEN IN EFFECT FROM NOON TODAY THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WARNING IS IN EFFECT THROUGH WEDNESDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WIND CHILLS OF AROUND 20 BELOW ZERO WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL MEASUREMENTS ARE REQUESTED AND EXTREMELY HELPFUL. IAZ038-039-048>050-060>062-073>075-083>086-094>097-021200- GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-WARREN- MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE- DAVIS- 430 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOWFALL IS EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. INCREASING NORTHERLY WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW ALONG WITH BLIZZARD CONDITIONS AND NEAR ZERO VISIBILITIES AT TIMES. THIS IS A LIFE THREATENING SITUATION AND TRAVEL IS STRONGLY DISCOURAGED. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE AREA THIS MORNING. A BLIZZARD WARNING IS THEN IN EFFECT FROM NOON TODAY THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A BLIZZARD WARNING IS IN EFFECT THROUGH WEDNESDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WIND CHILLS OF AROUND 20 BELOW ZERO WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL MEASUREMENTS ARE REQUESTED AND EXTREMELY HELPFUL. LEE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
851 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NE YALE 41.80N 94.31W
02/01/2011 M1.8 INCH GUTHRIE IA NWS EMPLOYEE
&&
JHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BEACONSFIELD 40.81N 94.05W
02/01/2011 M1.0 INCH RINGGOLD IA CO-OP OBSERVER
&&
JHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 S MADRID 41.79N 93.82W
02/01/2011 M2.8 INCH POLK IA COCORAHS
0700 AM SNOW 1 SSE CEDAR FALLS 42.51N 92.45W
02/01/2011 M5.2 INCH BLACK HAWK IA COCORAHS
0700 AM SNOW RUTHVEN 43.13N 94.90W
02/01/2011 M5.5 INCH PALO ALTO IA COCORAHS
0700 AM SNOW 2 WNW ANKENY 41.74N 93.64W
02/01/2011 M1.5 INCH POLK IA COCORAHS
0700 AM SNOW 2 NNE AMES 42.05N 93.61W
02/01/2011 M2.6 INCH STORY IA COCORAHS
0700 AM SNOW 1 NW WEBSTER CITY 42.47N 93.83W
02/01/2011 M1.5 INCH HAMILTON IA COCORAHS
0700 AM SNOW 1 N BRITT 43.11N 93.80W
02/01/2011 M2.5 INCH HANCOCK IA COCORAHS
0700 AM SNOW 2 ENE FORT DODGE 42.52N 94.14W
02/01/2011 M2.0 INCH WEBSTER IA COCORAHS
0700 AM SNOW 3 E MANNING 41.91N 95.01W
02/01/2011 M1.5 INCH CARROLL IA COCORAHS
&&
JHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
923 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM SNOW CUMBERLAND 41.27N 94.87W
02/01/2011 E3.0 INCH CASS IA TRAINED SPOTTER
&&
SMALLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
931 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW CLUTIER 42.08N 92.40W
02/01/2011 M1.5 INCH TAMA IA CO-OP OBSERVER
0700 AM SNOW INDIANOLA 41.36N 93.57W
02/01/2011 M0.7 INCH WARREN IA CO-OP OBSERVER
&&
JHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1051 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM SNOW SSW JEFFERSON 42.01N 94.38W
02/01/2011 M1.7 INCH GREENE IA TRAINED SPOTTER
&&
JHThe national radar mosaic for the moment the first event began.
8 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2011Every state in 2011This day in weather historyWarnings in Iowa, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 270316, 270317, 270318, 270319, 270320, 270323, 270321, 270322.